It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Neuropathy Board Index
Board Index > Neuropathy | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 Showing 1 - 20 of 24 for peripheral neuropathy antibiotics. (0.023 seconds)


... Can quinolones antibiotics like Levaquin cause Peripheral Neuropathy? ... (9 replies)
... research facility. They have all given up on finding the "cause" of the Peripheral Neuropathy in my feet, legs, and hands. He literally told me don't come back, all you can do now is go to a pain specialist. ... (1 replies)
... that there may be a connection between the P.N. and the use of a certain class of antibiotic. These antibiotics are a class called Fluoroquinolons. ... (3 replies)

... Interesting Thread. Yes, it seems that when you've got PN almost EVERYTHING has to be taken in account for, in order to avoid any PN increasing food, medicine, habit, etc. I'm on the most numerous cases where the cause is unknown... Doctors suspect that it is an autoimmune process or that I've been struck by a virus of sorts, but all of Antibody tests came out pretty... (7 replies)
... I am interested because I have small fiber sensory neuropathy and they don't know why, but said I have a bad case and what I have is not reversable. ... (9 replies)
... My Doc. will not prescibe leviquin do to possible neuropathy.There are several meds they beleive contribute to neuropathy.We all react to meds in a different ways. Toni (9 replies)
... for all symptoms to go away before I could go back out in public again. Then I kept the hives and live on benadryl for that every day and know I have small fiber neuropathy and have to take Cybalta for it. My doctor keeps telling me it's not from the Avelox but I think different. ... (9 replies)
... (9 replies)
... Yes, fluoroquinolones (Levaquin, Cipro, Avelox, Tequin, etc...) can all cause neuropathy, along with a whole host of other problems (tendon/ligament/joint damage, anxiety, fatigue, depersonalization, brain fog, tinnitus, the list goes on and on...). Permanent disability is possible, but mostly not likely...most people do recover from these adverse reactions, but depending... (9 replies)
... This year I had a really serious sinus infection. One doc treated me with the wrong class of antibiotics for 6 months. I had two surgeries and, still infected, a new surgeon put me on Flagyl. Within days I began feeling sluggish. ... (1 replies)
... uble whammy on us. Again i'm in the middle of all this right now so i'll report on this subject at a later date whether this works or not as i have taken lots of Antibiotics when i was younger so i just purchased a round of good Probiotics and i'll see what happens... ... (9 replies)
... I Have sensory peripheral Neuropathy since June....well.longer than that but Dx in June. ... (4 replies)
... I am not sure whether I was given these drugs, however I know I was taking some form of antibiotics after being diagnosed with acute Bronchitis. ... (11 replies)
... Hi Boolori, I've been on Klonopin for Metronidazole drug induced Peripheral Neuropathy for 22 years, 1/2 to 3/4 mg. daily. It's been the best drug for my Neuropathy, as I have both motor and sensory Neuropathy, and it stops the burning on the bottom of my feet and the "Charlie Horse" cramping in my calves. I too tried Neurontin, but it didn't work! The... (3 replies)
... Well, it could be a myriad of stuff. A couple years ago I was diagnosed with peripheral neuropathy after having a strong allergic reaction to penicillin, so basically my own body was attacking my peripheral nerve system . ... (1 replies)
... Thanks I had that test you mentioned for Lyme and I was on cipro just before my hernia surgery with mesh. A month later I started have incomplete bowel issues with painfull abdomin above incisions. Docs said I had a non relaxing anal sphincter. So I went through bowel retraining with biofeedback things gut worse. At that same time the pain I had in my feet progressively got... (8 replies)
Fluoroquinolone
May 30, 2010
... Both antibiotics had never give me any strange issues when I took them, but as I'm trying to find out the underling cause of my peripheral neuropathy, I'm searching every possible option. ... (4 replies)
... I personally would NOT give Levaquin to my worse enemy. It was prescribed to me for a sinus infection and after taking it for 3 days, I was at the ER with my bowels pouring bright red blood. Of course the ER docs didn't say the Levaquin caused the bleeding and blamed it on Gastritis, :rolleyes: but he sure told me to stop taking it immedietly. Hmmm, that kinda told me... (9 replies)
... Hi KeoniKitty, That's actually why I joined this forum, to educate people like yourself who may have been hurt by these drugs but just haven't made the connection. If someone had told me about this after the first time I was given them (I suffered a partial tear in my rotator cuff, along with some other joint pains and problems), I wouldn't have been given them the second... (9 replies)
... Thankyou, thankyou, thankyou! I am going through all sorts of testing right now and my doctor hasn't even thought of the Levaquin being responsible for my joint pain, malaise, tendonitis, etc. I want to kiss you people. This may be the answer! :bouncing: (9 replies)




Pages: 1

All times are GMT -7. The time now is 12:19 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!